# SDR USAA2009052691265

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 75,154 hours, 32,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORT - MAJOR REPAIR - LOG 8480307 - CRACK IN FUSELAGE SKIN AT BS1340, S27L. REPAIRED FUSELAGE SKIN AT BS1340, S27L IAW US AIRWAYS EA 101205B.
